Alert archive / California / Gale Warnings in 2010
Gale Warning 99, NWS Eureka, CA
NWS Eureka, CA issued this gale warning at Feb 23, 2010, 2:27 AM PST. It took effect at Feb 23, 2010, 6:00 AM PST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2010, 2:27 AM PST (10:27 UTC)
- In effect from
- Feb 23, 2010, 6:00 AM PST
- Expired
- Feb 23, 2010, 8:56 PM PST
- In force
- 15 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
990 WHUS76 KEKA 231027 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 227 AM PST TUE FEB 23 2010 PZZ470-475-231830- /O.UPG.KEKA.SC.Y.0013.100223T1100Z-100224T0500Z/ /O.NEW.KEKA.SE.W.0048.100223T1400Z-100223T2300Z/ /O.NEW.KEKA.GL.W.0099.100223T1400Z-100223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 227 AM PST TUE FEB 23 2010 ...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 6 AM THIS MORNING TO 3 PM PST THIS AFTERNOON. SOUTHERLY WINDS WILL RAPIDLY INCREASE AND REACH GALE FORCE THIS MORNING...PERSISTING THROUGH AT LEAST MID AFTERNOON. WIND WAVES WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA CONDITIONS THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-231830- /O.UPG.KEKA.SC.Y.0013.100223T1100Z-100224T0500Z/ /O.NEW.KEKA.SE.W.0048.100223T1700Z-100223T2300Z/ /O.NEW.KEKA.GL.W.0099.100223T1700Z-100223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 227 AM PST TUE FEB 23 2010 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PST THIS AFTERNOON. SOUTHERLY WINDS WILL RAPIDLY INCREASE TODAY WITH FREQUENT GALE FORCE GUSTS FROM MID MORNING THROUGH THE AFTERNOON. WIND WAVES WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA CONDITIONS THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
4 follow-up statements
537 WHUS76 KEKA 231655 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 855 AM PST TUE FEB 23 2010 PZZ470-475-232300- /O.CON.KEKA.GL.W.0099.000000T0000Z-100223T2300Z/ /O.CON.KEKA.SE.W.0048.000000T0000Z-100223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 855 AM PST TUE FEB 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SOUTHERLY WINDS WILL RAPIDLY INCREASE AND REACH GALE FORCE THIS MORNING...PERSISTING THROUGH AT LEAST MID AFTERNOON. WIND WAVES WILL ALSO BUILD RAPIDLY...RESULTING IN HAZARDOUS SEA CONDITIONS THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-455-232300- /O.CON.KEKA.GL.W.0099.100223T1700Z-100223T2300Z/ /O.CON.KEKA.SE.W.0048.100223T1700Z-100223T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 855 AM PST TUE FEB 23 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. SOUTHERLY WINDS WILL RAPIDLY INCREASE TODAY WITH FREQUENT GALE FORCE GUSTS FROM MID MORNING THROUGH THE AFTERNOON. WIND WAVES WILL ALSO BUILD RAPIDLY THIS MORNING...RESULTING IN HAZARDOUS SEA CONDITIONS THROUGH THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
220 WHUS76 KEKA 232248 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 PM PST TUE FEB 23 2010 PZZ450-455-470-475-240300- /O.EXT.KEKA.GL.W.0099.000000T0000Z-100224T0300Z/ /O.EXT.KEKA.SE.W.0048.000000T0000Z-100224T0300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 PM PST TUE FEB 23 2010 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING. STRONG SOUTHERLY WINDS WITH FREQUENT GALE FORCE GUSTS WILL CONTINUE THROUGH EARLY EVENING. HIGH WIND WAVES WILL ALSO RESULT IN HAZARDOUS SEA CONDITIONS THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
941 WHUS76 KEKA 240251 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 651 PM PST TUE FEB 23 2010 PZZ450-455-470-475-240500- /O.EXT.KEKA.GL.W.0099.000000T0000Z-100224T0500Z/ /O.EXT.KEKA.SE.W.0048.000000T0000Z-100224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 651 PM PST TUE FEB 23 2010 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM PST THIS EVENING. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY. STRONG SOUTHERLY WINDS WITH FREQUENT GALE FORCE GUSTS WILL CONTINUE THROUGH EARLY EVENING. HIGH WIND WAVES WILL ALSO RESULT IN HAZARDOUS SEA CONDITIONS THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$
421 WHUS76 KEKA 240456 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 856 PM PST TUE FEB 23 2010 PZZ450-455-470-475-241100- /O.CAN.KEKA.GL.W.0099.000000T0000Z-100224T0500Z/ /O.NEW.KEKA.SI.Y.0084.100224T0456Z-100224T1100Z/ /O.CON.KEKA.SE.W.0048.000000T0000Z-100224T1100Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 856 PM PST TUE FEB 23 2010 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 3 AM PST WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 3 AM PST WEDNESDAY. SEAS WILL REMAIN STEEP THROUGH LATE TONIGHT...BUT WILL SLOWLY SUBSIDE AS WINDS DECREASE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale warning went out at Feb 22, 1:59 PM PST, 12 hours 28 minutes earlier.
Area forecast discussion, Feb 22, 1:59 PM PST, 12 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE EUREKA CA 159 PM PST MON FEB 22 2010 .SYNOPSIS...HIGH PRESSURE WILL BUILD BRIEFLY OVER THE REGION TODAY. A FRONT WILL BRING RAIN TO THE AREA ON TUESDAY...WITH THE THREAT OF SHOWERS CONTINUING THROUGH THE END OF THE WEEK. && .DISCUSSION...HIGH PRESSURE OVER THE REGION TODAY WILL MAINTAIN THE NICE LATE WINTER WEATHER BEFORE CLOUDS ASSOCIATED WITH THE NEXT FRONTAL SYSTEM INVADE THE SKIES FROM WEST TO EAST. CLOUD COVER WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON HOWEVER INITIAL RAINFALL AT THE COAST WILL HOLD OFF UNTIL AFTER MIDNIGHT...AND SHOULD NOT FALL IN EARNEST UNTIL CLOSER TO SUNRISE. AS THE FRONT MOVES ACROSS THE CWA TOMORROW RAIN WILL SPREAD INLAND LATER IN THE MORNING HOWEVER FREE AIR SNOW LEVELS SHOULD REMAIN WELL ABOVE PASS LEVEL. ONCE AGAIN THE TRICKY FORECAST WILL BE HOW MUCH COLD AIR RESIDES ACROSS THE INTERIOR VALLEYS TONIGHT AND THE RESULTING THREAT OF LOW TRAPPED SNOW DURING THE MORNING HOURS. BASED ON THIS MORNINGS LOW TEMPERATURES TONIGHT AND EARLY TOMORROW MAY BE CLOSE TO FREEZING AGAIN HEIGHTENING THE CHANCE OF SNOW LOWER THAN 5000 FEET. HOWEVER AT THIS TIME SAT PICTURES SUGGEST THE ADVECTION OF HIGHER CLOUDS THROUGHOUT THE DAY AND MODELS ALSO DEPICT DECENT CLOUD COVER TONIGHT OVER THE INTERIOR SO THOUGHTS ARE THE RADIATIVE COOLING PROCESSES WILL BE LIMITED. WILL KEEP THE HIGHER SNOW LEVELS AND NOT ISSUE ANY NON ROUTINE PRODUCTS TO ADDRESS SNOW. AS FAR AS RAIN AMOUNTS WITH THIS SYSTEM MODELS INDICATE ABUNDANT MOISTURE WITH THE FRONT. THIS COMBINED WITH NEARLY ONSHORE FLOW WILL LEAD TO GOOD OROGRAPHIC LIFT. SO HIGH RAINFALL AMOUNTS ARE EXPECTED. TOTAL QPF WILL BE NEAR 0.5 INCH ACROSS DEL NORTE COUNTY, 0.5-1.0 INCH ACROSS HUMBOLDT COUNTY, NEAR 1 INCH ACROSS TRINITY COUNTY, AND JUST OVER 1 INCH ACROSS MENDOCINO COUNTY. THE MORE RAIN FAVORED SPOTS WILL RECEIVE 2-3 INCHES. THE TUESDAY SYSTEM WILL PASS THROUGH BY TUESDAY NIGHT AND BE FOLLOWED BY ANOTHER BRIEF BREAK WED AND EARLY THURSDAY. MORE RAIN LATE THURSDAY AND FRIDAY AS A SIMILAR FRONTAL SYSTEM APPROACHES FROM THE WEST. && .AVIATION...VFR CONDITIONS EXPECTED TO PREVAIL...HOWEVER CEILINGS WILL LOWER TO NEAR MVFR BY MID MORNING TUESDAY AS A STORM SYSTEM APPROACHES FROM THE WEST. SOUTHERLY WINDS WILL INCREASE AND BECOME GUSTY AS WELL TUESDAY...WITH SOME MODERATE LLWS POSSIBLE. TIMING ON RAIN IS INCONSISTENT IN THE MODEL RUNS...BUT HAVE FORECAST EARLY TO MID MORNING FOR RAIN ONSET ATTM. CONDITIONS WILL LIKELY DETERIORATE AFTER 18Z TUESDAY AS THE RAIN INTENSITY INCREASES. HENRY && .MARINE...SOUTHERLY WINDS WILL INCREASE TONIGHT AND TUESDAY AS A WARM FRONT LIFTS NORTH AHEAD OF AN APPROACHING STORM SYSTEM. WINDS WILL BECOME STRONG AND GUSTY TUESDAY HOWEVER....THERE HAVE BEEN SOME INCONSISTENCIES IN THE MODELS ON THE STRENGTH OF THE WIND. HAVE ISSUED A SMALL CRAFT ADVISORY FOR WIND AND WAVES FOR NOW...BUT A GALE WARNING MAY STILL BE NEEDED. MODERATE SWELL TRAIN OF 10 TO 12 FT WILL BUILD FOR WEDNESDAY AND THURSDAY...ALONG WITH INCREASING WINDS AHEAD OF THE NEXT APPROACHING SYSTEM FOR THURSDAY AND FRIDAY. MODELS STILL CONSISTENT IN BRING A LARGE SWELL OF 19 FT FOR SATURDAY. HENRY && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... SMALL CRAFT ADVISORY FROM 3 AM TO 9 PM PST TUESDAY PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Feb 22, 4:06 AM PST, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 406 AM PST MON FEB 22 2010 CAZ001>004-076-231330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 406 AM PST MON FEB 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FRONT WILL BRING RAIN TO NORTHWEST CALIFORNIA ON TUESDAY. RAINFALL AMOUNTS WILL APPROACH 1 INCH ACROSS MUCH OF THE AREA WITH SOME LOCATIONS RECEIVING 2 TO 3 INCHES. PLEASE STAY TUNED TO THE LATEST FORECASTS FOR UPDATES ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 2:27 AM PST | Hazardous Seas Warning | EKA | 24 hr | |
| Feb 23, 3:00 PM PST | Winter Weather Advisory | EKA | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.